The Dirichlet problem for an elliptic system of second-order differential equations
Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 995-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_5_a13,
author = {N. E. Tovmasyan},
title = {The {Dirichlet} problem for an elliptic system of second-order differential equations},
journal = {Doklady Akademii Nauk},
pages = {995--998},
year = {1964},
volume = {159},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a13/}
}
N. E. Tovmasyan. The Dirichlet problem for an elliptic system of second-order differential equations. Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 995-998. http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a13/